# SDR HALA2019031800134

- Difficulty date: March 15, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 23,913 hours, 3,696 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM -  FUEL RIGHT PUMP 2 LO PR PER ECAM. TURNED OFF RIGHT 2 PUMP.  TROUBLE SHOOT PER TSM 28-21-00-810-852-A NO C/B TRIPPED, FCMC LAST LEG NO FAULT FOUND, PERFORMED GROUND FUEL TRANSFER WITH RIGHT 2 PUMP PER AMM 28-21-00-710-801, FUEL TRANSFER GOOD, RIGHT 2 PUMP OPS NORMAL, A/C OK FOR SVC.
